Some constraints on ΔB=2n-n̅ oscillations

Cowsik, R. ; Nussinov, S. (1981) Some constraints on ΔB=2n-n̅ oscillations Physics Letters B, 101 (4). pp. 237-240. ISSN 0370-2693

Full text not available from this repository.

Official URL:

Related URL:


Damping of the ΔB=2n-n̅ oscillations due to the removal of the degeneracy in interactions with ambient nuclear and electromagnetic fields is discussed. These considerations are then applied to the experiments performed deep underground to yield a lower limit to the oscillation time of ≈5 × 107 s with 90% confidence. Some astrophysical consequences of such oscillations are briefly mentioned.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:20667
Deposited On:20 Nov 2010 13:46
Last Modified:28 May 2011 10:17

Repository Staff Only: item control page